# SDR BIER906635

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8071S
- Make and model: Piper PA-28-161
- Aircraft serial: 28161102
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Valve
- Part number: AN8121
- Condition: Cracked
- Location: Nlg Strut
- Part time: 2,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR COLLAPSED, FOUND SHRADER VALVE CRACKED AT BASE OF THREADS.
